# SDR AALA201807039014

- Difficulty date: July 2, 2018
- Submitted: July 3, 2018
- Operation: Air carrier
- Aircraft: N198UW
- Make and model: Airbus A321-211
- Aircraft serial: 5444
- Aircraft time: 18,624 hours, 7,471 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Damaged
- Location: Seat 23
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT EMERGENCY LIGHT AT ROW 23L WAS FOUND DAMAGED.  REPLACED THE  EMERGENCY LIGHT IAW AMM 33-51-19. OPS CHECKED OK.
